# SDR 7C7A2023040600025

- Difficulty date: April 1, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,876 hours, 50,140 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 782490A50
- Part serial: 860836
- Condition: Failed
- Part time: 10,727 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THIS IS FILLING IN DETAILS FOR SDR FILED ON 4/1/2023 7C7A2023040100020   ENGINE TORQUE INCREASED 3% UNCOMMAND IN FLIGHT. REPEATED 2 MORE TIMES  R/R #1 PCU
